Header

UZH-Logo

Maintenance Infos

Two coalescents derived from the ranges of stable subordinators


Bertoin, Jean; Pitman, Jim (2000). Two coalescents derived from the ranges of stable subordinators. Electronic Journal of Probability, 5(7):1-17.

Abstract

Let Mα be the closure of the range of a stable subordinator of index α∈]0,1[. There are two natural constructions of the Mα's simultaneously for all α∈]0,1[, so that Mα⊆Mβ for 0<α<β<1: one based on the intersection of independent regenerative sets and one based on Bochner's subordination. We compare the corresponding two coalescent processes defined by the lengths of complementary intervals of [0,1]∖M1−ρ for 0<ρ<1. In particular, we identify the coalescent based on the subordination scheme with the coalescent recently introduced by Bolthausen and Sznitman.

Abstract

Let Mα be the closure of the range of a stable subordinator of index α∈]0,1[. There are two natural constructions of the Mα's simultaneously for all α∈]0,1[, so that Mα⊆Mβ for 0<α<β<1: one based on the intersection of independent regenerative sets and one based on Bochner's subordination. We compare the corresponding two coalescent processes defined by the lengths of complementary intervals of [0,1]∖M1−ρ for 0<ρ<1. In particular, we identify the coalescent based on the subordination scheme with the coalescent recently introduced by Bolthausen and Sznitman.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

73 downloads since deposited on 23 Jul 2013
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:2000
Deposited On:23 Jul 2013 14:08
Last Modified:24 Jan 2022 01:16
Publisher:Institute of Mathematical Statistics
ISSN:1083-6489
OA Status:Hybrid
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/EJP.v5-63
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1768841
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0949.60034

Download

Hybrid Open Access

Download PDF  'Two coalescents derived from the ranges of stable subordinators'.
Preview
Content: Published Version
Filetype: PDF
Size: 183kB
View at publisher